# SDR CA050315008

- Difficulty date: January 11, 2005
- Submitted: May 2, 2005
- Operation: General aviation
- Make and model: Cessna 560CESSNA
- Aircraft time: 557 hours
- Engine: Pwa PW535A
- System (JASC): 2750 · Trailing Edge Flap Control System
- Part: Solenoid Valve
- Part number: 66720
- Part serial: 2863
- Condition: Leaking
- Location: Te Flaps
- Stage of operation: IN
- How discovered: V
- Nature of condition: K
- Precautionary procedure: K

## Discrepancy

(CAN) FLAP HYDRAULIC SOLENOID VALVE WEEPING FLUID EXTERNALLY, UNABLE TO LOCATE LOCATION OF LEAK.  THE BOTTOM OF THE VALVE IS WET AFTER FLIGHT.
